The Mathematical Universe release_uooqfttis5cp3b3lgd7ltesg2a

by Max Tegmark

Published in Foundations of physics by Springer Nature
ISSN-L 0015-9018
Volume 38
Page(s) 101-150
Release Date 2007-11-08
Publisher Springer Nature
Primary Language en (lookup)

Known Files and URLs

application/pdf  1.5 MB
sha1:1f7f5eb71c4ad08a2310...
web.archive.org (webarchive)
Read Full Text
Type  article-journal
Stage   published
Date   2007-11-08
Container Metadata
Unknown OA Status
Not in DOAJ
Not in ISSN ROAD
ISSN-L:  0015-9018
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Fatcat Bits

State is "active". Revision:
8db356b3-279c-485a-9036-cd9762928b5a
As JSON object via API